# SDR DL72S953376

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, LIGHTENING HOLE CRACKED .25 INCH AT STA 1263 LT LOWER.  REPAIRED PER MM 53-11-0.
